# SDR SWAA103782

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 53,807 hours, 44,824 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Shaft
- Part number: 6546995
- Condition: Corroded
- Location: Aileron Quadrant
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND CORROSION ON SHAFT OF AILERON BODY QUADRANT.  REMOVED AND REPLACED SHAFT PER MM.
